# SDR AALA20140604014

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- Aircraft time: 65,127 hours, 34,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 25 AT STATION 160.  INSTALLED NEW LONGERON & SPLICES IAW SRM 53-02-00 & AARD 53-00-00 ITEM 5.
